# SDR ASAA2013061295088

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,789 hours, 6,201 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO WILL NOT TRANSMIT IN ANY OF THE AUDIO PANELS.  ACFT GROUNDED. ACCOMPLISHED HF COMMUNICATION SYS BITE, NO FAULTS NOTED, IAW MM 23-11-00, FIM 23-11, TASK 801.  ACCOMPLISHED HF COMMUNICATION SYS TEST, WWV GROUND VERIFICATIONS TEST PASSED, ACARS LINK TEST PASSED, COMM TEST OK IAW MM 23-11-00-730-801.
